# SDR NWAA081576310

- Difficulty date: February 27, 2008
- Submitted: April 14, 2008
- Operation: Air carrier
- Aircraft: N670US
- Make and model: Boeing 747451
- Aircraft serial: 24225
- Aircraft time: 77,708 hours, 9,487 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1090
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "M" CHECK, FOUND SURFACE CORROSION ON SEAT TRACK AT BS 1090 RBL 98.  REPAIRED PER EA 63-212530.
